# SDR HALA2011122700612

- Difficulty date: December 27, 2011
- Submitted: December 27, 2011
- Operation: Air carrier
- Aircraft: N585HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24257
- Aircraft time: 98,282 hours, 18,629 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 33378010
- Part serial: 18841
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND RT AFT EMERGENCY LIGHTS INOPERATIVE.  R & R RT AFT EMERGENCY LIGHTING BATTERY POWER SUPPLY.  OPS CHECKED GOOD IAW AMM 33-51-09.
